# SDR ASOA20161123241

- Difficulty date: November 23, 2016
- Submitted: December 9, 2016
- Operation: Air carrier
- Aircraft: N615QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10065
- Aircraft time: 35,674 hours, 26,182 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SH670362605
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK AT FS785-863 STRINGER 15R HAS MULTIPLE AREAS OF CORROSION. FABRICATED NEW SEAT TRACK IAW EC/TC REO 670-53-00-343 AND INSTALLED IAW AMM 53-00-49-400-801-A17.
